Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2013 (2013), Article ID 352021, 6 pages.
Asian Option Pricing with Monotonous Transaction Costs under Fractional Brownian Motion
Geometric-average Asian option pricing model with monotonous transaction cost rate under fractional Brownian motion was established. The method of partial differential equations was used to solve this model and the analytical expressions of the Asian option value were obtained. The numerical experiments show that Hurst exponent of the fractional Brownian motion and transaction cost rate have a significant impact on the option value.
J. Appl. Math., Volume 2013 (2013), Article ID 352021, 6 pages.
First available in Project Euclid: 14 March 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Pan, Di; Zhou, Shengwu; Zhang, Yan; Han, Miao. Asian Option Pricing with Monotonous Transaction Costs under Fractional Brownian Motion. J. Appl. Math. 2013 (2013), Article ID 352021, 6 pages. doi:10.1155/2013/352021. https://projecteuclid.org/euclid.jam/1394808284